# SDR SWAA2015011935844

- Difficulty date: January 16, 2015
- Submitted: January 19, 2015
- Operation: Air carrier
- Aircraft: N7736A
- Make and model: Boeing 737-7BD
- Aircraft serial: 35109
- Aircraft time: 27,439 hours, 12,354 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 101327
- Condition: Missing
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD ENTRY DOOR EXIT SIGN MISSING.  INSTALLED SIGN IAW SIP.
